In this paper, we consider a fluid queue with an infinite buffer capacity which is both filled and depleted by a fluid at constant rates. These rates are uniquely determined by the number of customers in an M/M/1 queue with constant arrival and service rates. A simple series form is obtained for the joint stationary distribution of the buffer occupancy. This method is explicit where the coefficients of the series are obtained in closed form.
Digital Object Identifier (DOI)
Darwiesh, Abdelaziz; Tarabia, Ahmed; and El-Baz, Ali
"A New Analysis of a Fluid Queue Driven By M/M/1 Queue,"
Journal of Statistics Applications & Probability: Vol. 10:
3, Article 22.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol10/iss3/22